Alert archive / Ohio / Wind Chill Advisories in 2014

Wind Chill Advisory 10, NWS Cleveland, OH

February 6, 201428 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this wind chill advisory at Feb 6, 2014, 3:11 PM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Feb 6, 2014, 9:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2014, 3:11 PM EST (20:11 UTC)
In effect from
Feb 6, 2014, 9:00 PM EST
Expired
Feb 7, 2014, 12:00 PM EST
In force
15 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WWUS41 KCLE 062011
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
311 PM EST THU FEB 6 2014


OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-070415-
/O.NEW.KCLE.WC.Y.0010.140207T0200Z-140207T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
311 PM EST THU FEB 6 2014

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON EST
FRIDAY.

* WIND CHILL READINGS...DROPPING TO 10 TO 20 BELOW TONIGHT INTO
  FRIDAY MORNING.

* WINDS...WEST WINDS MAINLY 10 TO 15 MPH.

* TEMPERATURES...FALLING TO ZERO TO 5 BELOW FOR MOST OF THE AREA
  TONIGHT THEN RISING TO 5 TO 10 DEGREES BY NOON ON FRIDAY.

* IMPACTS...POSSIBLE FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
4 follow-up statements
232 
WWUS41 KCLE 070310
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1010 PM EST THU FEB 6 2014

OHZ003-006>009-017>019-027>030-036-037-047-071115-
/O.CON.KCLE.WC.Y.0010.000000T0000Z-140207T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
1010 PM EST THU FEB 6 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY...

* WIND CHILL READINGS...DROPPING TO 15 TO 24 BELOW TONIGHT INTO
  FRIDAY MORNING.

* WINDS...WEST TO SOUTHWEST WINDS OF 10 TO 15 MPH.

* TEMPERATURES...FALLING TO ZERO TO 5 BELOW FOR MOST OF THE AREA 
  TONIGHT THEN RISING TO 5 TO 10 DEGREES BY NOON ON FRIDAY.

* IMPACTS...POSSIBLE FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ010>014-020>023-031>033-038-089-PAZ001>003-071115-
/O.CON.KCLE.WC.Y.0010.000000T0000Z-140207T1700Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1010 PM EST THU FEB 6 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY...

* WIND CHILL READINGS...DROPPING TO 10 TO 15 BELOW TONIGHT INTO
  FRIDAY MORNING. A FEW LOCATIONS MAY BRIEFLY DROP TO 20 BELOW.

* WINDS...WEST WINDS OF 10 TO 15 MPH WITH LOCATIONS NEAR LAKE ERIE
  UP TO 20 MPH THIS EVENING. 

* TEMPERATURES...FALLING TO ZERO TO 5 DEGREES BY LATE TONIGHT THEN
  RISING TO NEAR 10 DEGREES BY NOON ON FRIDAY.

* IMPACTS...POSSIBLE FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
816 
WWUS41 KCLE 070820
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
320 AM EST FRI FEB 7 2014

OHZ003-006>009-017>019-027>030-036-037-047-071630-
/O.CON.KCLE.WC.Y.0010.000000T0000Z-140207T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
320 AM EST FRI FEB 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WIND CHILL READINGS...OF 15 TO 24 BELOW ZERO THIS MORNING.

* WINDS...WEST TO SOUTHWEST WINDS OF 10 TO 15 MPH.

* TEMPERATURES...FIVE TO TEN DEGREES BELOW ZERO THIS MORNING
  RISING TO 5 TO 10 DEGREES BY NOON.

* IMPACTS...POSSIBLE FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING
SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID PROLONGED EXPOSURE
TO THE COLD...IF POSSIBLE...TO PREVENT FROSTBITE AND HYPOTHERMIA.
STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ010>014-020>023-031>033-038-089-PAZ001>003-071630-
/O.CON.KCLE.WC.Y.0010.000000T0000Z-140207T1700Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
320 AM EST FRI FEB 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WIND CHILL READINGS...OF 10 TO 15 BELOW ZERO THIS MORNING.

* WINDS...WEST WINDS OF 10 TO 15 MPH WITH LOCATIONS NEAR LAKE 
  ERIE UP TO 20 MPH THIS EVENING.

* TEMPERATURES...ZERO TO 5 DEGREES THIS MORNING WILL RISE TO NEAR
  10 DEGREES BY NOON.

* IMPACTS...POSSIBLE FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING
SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID PROLONGED EXPOSURE
TO THE COLD...IF POSSIBLE...TO PREVENT FROSTBITE AND HYPOTHERMIA.
STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
299 
WWUS41 KCLE 071324
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
824 AM EST FRI FEB 7 2014

OHZ003-006>009-017>019-027>030-036-037-047-071700-
/O.CON.KCLE.WC.Y.0010.000000T0000Z-140207T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MOUNT VERNON
824 AM EST FRI FEB 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WIND CHILL READINGS...OF 15 TO 24 BELOW ZERO THIS MORNING.

* WINDS...SOUTHWEST 10 TO 15 MPH.

* TEMPERATURES...FIVE TO TEN DEGREES BELOW ZERO EARLY THIS
  MORNING RISING TO 5 TO 10 DEGREES ABOVE ZERO BY NOON.

* IMPACTS...POSSIBLE FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID PROLONGED
EXPOSURE TO THE COLD...IF POSSIBLE...TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES.

&&

$$

OHZ010>014-020>023-031>033-038-089-PAZ001>003-071700-
/O.CON.KCLE.WC.Y.0010.000000T0000Z-140207T1700Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...
CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
824 AM EST FRI FEB 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WIND CHILL READINGS...OF 10 TO 20 BELOW ZERO THIS MORNING.

* WINDS...SOUTHWEST 10 TO 15 MPH.

* TEMPERATURES...ZERO TO 5 DEGREES BELOW ZERO EARLY THIS MORNING
  AND WILL RISE TO NEAR 10 DEGREES ABOVE ZERO BY NOON.

* IMPACTS...POSSIBLE FROSTBITE TO EXPOSED SKIN AND HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. AVOID PROLONGED
EXPOSURE TO THE COLD...IF POSSIBLE...TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES.

&&

$$
508 
WWUS41 KCLE 071704
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1204 PM EST FRI FEB 7 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-071815-
/O.EXP.KCLE.WC.Y.0010.000000T0000Z-140207T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1204 PM EST FRI FEB 7 2014

...WIND CHILL ADVISORY HAS EXPIRED...

MOST WIND CHILL TEMPERATURES ARE WARMER THAN TEN BELOW.
HOWEVER...A FEW WIND CHILL READINGS COULD STILL BE AROUND 10 BELOW
THROUGH EARLY AFTERNOON MAINLY OVER NORTHWEST OHIO. PEOPLE
VENTURING OUT THIS AFTERNOON STILL NEED TO BE PREPARED FOR THE
COLD WEATHER.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Feb 6, 3:02 PM EST, 9 minutes earlier.

Area forecast discussion, Feb 6, 3:02 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
302 PM EST THU FEB 6 2014

.SYNOPSIS...
HIGH PRESSURE WILL MOVE NORTHEAST OVER OHIO THROUGH FRIDAY THEN
WEAKEN SATURDAY AS WEAK LOW PRESSURE MOVES ACROSS THE AREA SATURDAY
NIGHT INTO SUNDAY. ANOTHER HIGH WILL SPREAD SOUTHEAST FROM THE UPPER
PLAINS OVER THE OHIO VALLEY MONDAY THROUGH TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY/...
SCT FLURRIES WILL REMAIN POSSIBLE THIS EVENING AS A BAND OF LOWER
LEVEL MOISTURE CONTINUES TO WORK EAST.

A WEAK SURFACE AND UPPER TROUGH WILL BE DROPPING SE TOWARD LERI LATE
TONIGHT WHILE A HIGH PRESSURE RIDGE BUILDS OVER THE OHIO VALLEY.
AFTER THE EVENING MOISTURE MOVES OFF TO THE EAST...THE LOWER LEVELS
SHOULD REMAIN FAIRLY DRY WHILE MID LEVEL MOISTURE WITH THE UPPER
TROUGH MOVES IN. THINK THE BEST MOVE IS TO STAY WITH THE SMALL
CHANCE POPS FOR THE SNOWBELT WHILE MAINTAINING ACCUMULATION OF LESS
THAN AN INCH.

SNOW COVER AND LIGHT WINDS SHOULD ALLOW TEMPS TO DROP A LITTLE BELOW
ZERO FOR AT LEAST THE SW HALF OF THE CWA. WITH WINDS OF 5 KNOTS OR
MORE MUCH OF THE NIGHT WILL SEE WIND CHILL READINGS GET DOWN TO
MINUS 10 OR BELOW SO A WIND CHILL ADVISORY WILL BE PUT UP ONCE AGAIN
UNTIL ABOUT NOON FRI.

&&

.SHORT TERM /6 AM FRIDAY THROUGH SUNDAY NIGHT/...
COULD SEE SOME NUISANCE LIGHT LAKE EFFECT SNOW SHOWERS THRU ABOUT
MIDDAY WITH LITTLE ACCUMULATION THEN GENERAL SUBSIDENCE WITH THE
HIGH PRESSURE RIDGE SHOULD WIN OUT. EXPECT DRY AND PARTLY CLOUDY
CONDITIONS TO HANG AROUND THRU FRI NIGHT WHILE TEMPS STAY WELL BELOW
NORMAL.

THE MODELS ARE REASONABLY CONSISTENT IN BRINGING A WEAK LOW ACROSS
THE AREA SAT NIGHT INTO SUNDAY. BASED ON MOISTURE...EXPECT
INCREASING CLOUDS LATE FRI NIGHT AND SAT WITH LIGHT SNOW DEVELOPING
WEST TO EAST ACROSS THE AREA SAT INTO SAT EVE...HANGING AROUND THE
REST OF SAT NIGHT...MUCH OF SUN THEN SHIFTING INTO MAINLY THE
SNOWBELT SUN NIGHT.

TEMPS SHOULD MODERATE SOME SAT INTO SUN BUT STILL STAYING BELOW
NORMAL THEN REINFORCING ARCTIC AIR SHOULD PUSH TEMPS BACK WELL BELOW
NORMAL FOR SUN NIGHT.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THE MODELS CONTINUE TO SHOW SIGNIFICANT DIFFERENCES IN THE LONG TERM
PERIOD.  CONFIDENCE IS FAIRLY LOW TODAY SO AGAIN HAVE MADE ONLY
MINOR CHANGES.  THE BEST GUESS FOR NOW IS THAT THERE COULD BE SOME
LAKE EFFECT ONGOING AT THE START OF THE PERIOD.  THIS SHOULD END
DURING THE DAY MONDAY WITH DRY WEATHER EXPECTED TUESDAY.  SOME OF
THE GUIDANCE BRINGS MOISTURE NORTH INTO THE AREA ON WEDNESDAY AS LOW
PRESSURE PASSES TO THE SOUTH.  HAVE CHANCE POPS IN THE FORECAST AND
SEE NO REASON TO CHANGE.  THURSDAY IS TOUGH WITH SOME MODELS SHOWING
LIGHT PRECIP BUT MOST SHOWING HIGH PRESSURE AND DRY WEATHER.  WILL
GO WITH DRY WEATHER FOR NOW.  TEMPS WILL REMAIN WELL BELOW NORMAL
DURING THE PERIOD.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
EXPECTING BKN MVFR CIGS MOST OF THE AREA THIS AFTERNOON WITH
PERIODS OF SCATTERED SKIES. WILL TRY TO BE OPTIMISTIC AND
DISSIPATE CIGS TOWARD 00Z. HOWEVER...A STRONG LOW LEVEL INVERSION
IS FORECAST TO STAY IN PLACE OVERNIGHT WHICH WOULD KEEP MVFR CIGS
GOING. THE EXCEPTION TO THIS WILL BE IN THE WEST WHERE DRIER AIR
SHOULD ALLOW FOR SCT SKIES TONIGHT AT KFDY AND KTOL. MORE SUNSHINE
IS EXPECTED ON FRIDAY WITH MAINLY SOME HIGH CLOUDS. SW FLOW WILL
CONTINUE AT OR BELOW 10 KNOTS MOST OF THE PERIOD.

OUTLOOK...NON VFR REDEVELOPING AGAIN ON SATURDAY CONTINUING INTO
SUNDAY MONDAY.

&&

.MARINE...
NO HEADLINES EXPECTED THROUGH THE PERIOD. A COUPLE OF WEAK SYSTEMS
WILL IMPACT THE LAKE AT TIMES DURING THE PERIOD.  IN BETWEEN THE
FLOW WILL GENERALLY BE LIGHT FROM THE WEST OR SOUTHWEST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON EST FRIDAY
     FOR OHZ003-006>014-017>023-027>033-036>038-047-089.
PA...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON EST FRIDAY
     FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINA
Hazardous weather outlook, Feb 6, 6:34 AM EST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
634 AM EST THU FEB 6 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-071145-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
634 AM EST THU FEB 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WIND CHILL ADVISORY MAY BE NEEDED TONIGHT AND FRIDAY NIGHT.
ANOTHER SURGE OF ARCTIC AIR WILL CAUSE WIND CHILL VALUES TO FALL
TO -15 TO -20 DEGREES TONIGHT...WHILE WIND CHILL VALUES MAY FALL
BELOW -10 DEGREES AGAIN FRIDAY NIGHT. PLEASE STAY TUNED TO THE
LATEST FORECAST FOR UPDATED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-071145-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
634 AM EST THU FEB 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Chill Advisories in Ohio, 2014Wind Chill Advisories in Pennsylvania, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.